Alert archive / Pennsylvania / Areal Flood Warnings in 2017

Areal Flood Warning 30, NWS Philadelphia/Mount Holly

October 29, 2017Chester County, Delaware County, Pennsylvania; Cecil County, Maryland; New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood warning at Oct 29, 2017, 8:11 PM EDT for Chester County, Delaware County, Pennsylvania; Cecil County, Maryland; New Castle County, Delaware. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 29, 2017, 8:11 PM EDT (00:11 UTC)
Expired
Oct 30, 2017, 2:15 AM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties New Castle County, DE, Cecil County, MD, Chester County, PA, Delaware County, PA

The radar

The Dover AFB radar (KDOX), 106 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2017-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2017-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
465 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

669 
WGUS41 KPHI 300011
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
811 PM EDT SUN OCT 29 2017

DEC003-MDC015-PAC029-045-300615-
/O.NEW.KPHI.FA.W.0030.171030T0011Z-171030T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Cecil MD-Chester PA-Delaware PA-
811 PM EDT SUN OCT 29 2017

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  New Castle County in northern Delaware...
  Cecil County in northeastern Maryland...
  Chester County in southeastern Pennsylvania...
  Delaware County in southeastern Pennsylvania...

* Until 215 AM EDT Monday

* At 810 PM EDT, Doppler radar indicated heavy rain that will cause 
  flooding. Up to one or two inches of rain have already fallen. 
  Another inch or two is possible before midnight.

* Some locations that could experience flooding include...
  Wilmington, Newark, Middletown, West Chester, Elkton, Calvert,
  Chester, Pottstown, Phoenixville, Coatesville, Westtown, Smyrna,
  Downingtown, Swarthmore, Elsmere, Kennett Square, New Castle,
  Oxford, Royersford and Parkesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3972 7623 3973 7610 3976 7606 3987 7599
      4011 7594 4024 7568 4024 7560 4013 7546
      4010 7546 4005 7535 3984 7535 3977 7546
      3963 7556 3936 7551 3929 7565 3929 7576
      3938 7577 3938 7605 3943 7600 3952 7598

$$

Iovino
1 follow-up statement
202 
WGUS81 KPHI 300559
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
159 AM EDT MON OCT 30 2017

DEC003-MDC015-PAC029-045-300608-
/O.CAN.KPHI.FA.W.0030.000000T0000Z-171030T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Cecil MD-Chester PA-Delaware PA-
159 AM EDT MON OCT 30 2017

...THE FLOOD WARNING HAS BEEN CANCELLED FOR NEW CASTLE...CECIL...
CHESTER AND DELAWARE COUNTIES...

The heavy rain has ended and flood waters have receded, no longer
posing a threat to life or property. Please continue to heed any road
closures.

LAT...LON 3972 7623 3973 7610 3976 7606 3987 7599
      4011 7594 4024 7568 4024 7560 4013 7546
      4010 7546 4005 7535 3984 7535 3977 7546
      3963 7556 3936 7551 3929 7565 3929 7576
      3938 7577 3938 7605 3943 7600 3952 7598

$$

JRK

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Oct 29, 7:34 PM EDT, 37 minutes earlier.

Area forecast discussion, Oct 29, 7:34 PM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
734 PM EDT Sun Oct 29 2017

.SYNOPSIS...
Low pressure over the Mid-Atlantic will lift to the north and
rapidly intensify through Monday morning. One cold front passes
through the region Monday afternoon, followed by a stronger cold
front Monday night. Cold high pressure works its way across the
region Tuesday through Wednesday, then moves offshore on Wednesday.
A warm front develops and passes through the region behind the
departing high Wednesday night. A cold front will slowly work its
way across the area for the end of the week, followed by high
pressure for at least part of the weekend.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A pressure change analysis, as of 23z/7PM, shows impressive falls on
the order of 8 mb during the last three hours just off the central
New Jersey coast. This is very near where a 988 mb surface low is
indicated. The water vapor imagery shows an impressive mid level
trough in the southern Mid-Atlantic region taking on a negative
tilt. This along with a strong jet stream aloft is resulting in
strong upper-level divergence across the region. Therefore, a large
area of rain some of which is heavy continues to move across the
area. There is a pivot point however moving up from eastern
Virginia.

Plenty of rain falling across the region as tropical moisture gets
entrained into the system, and reports so far indicate 1 to 3 inches
has fallen for many areas with more to come. While the rainfall
rates have increased at times, any flooding may be more of the
longer duration as opposed to the flash flooding type. We will
however continue the flash flood watch as is given ongoing moderate
to heavy rain.

As the surface low rapidly intensifies north-northwestward through
the overnight, sharp pressure rises along with developing cold air
advection in its wake will combine with increased mixing. This will
result in a rapid increase in the west-northwest winds overnight and
therefore a wind advisory is continued for gusts up to 50 mph
occurring mainly toward daybreak.

The hourly temperature, dew point and wind grids were adjusted based
on the latest observations, then some of the LAMP guidance was
blended in for a time to assist. The Pops were adjusted a bit as an
eventual dry slot should overspread at least the southern and
eastern areas overnight allowing for a more showery pattern.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
The very deep low pressure system will be north of the area
Monday morning. Strong west to northwest winds will be gusty (up
to 50 mph) during the morning, before a slow decrease in the
winds during the afternoon. A drier and colder airmass will be
sweeping across the area too. Lingering showers across the nrn
half of the area before 8 a.m. will quickly come to an end by
noon (at the latest). Clouds will decrease from S to N too, with
mostly sunny skies in most areas by afternoon. Temperatures
will reach highs mostly in the mid/upper 50s.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Winds continue to diminish to less than 10 mph Monday evening.
A secondary cold front will pass through the region Monday
night, and then cold high pressure will build into the region
from the west. Frost is possible for some of the areas that are
still in their growing season in NJ and PA, as lows Monday night
will drop into the low to mid 30s for the Poconos and northern
NJ, and in the upper 30s to low 40s for the rest of southern NJ
and southeast PA. Lows will be in the low to mid 40s for the
Delmarva. Dry on Tuesday with highs generally in the 50s, and
then a colder night is on tap for Tuesday night, with lows in
the upper 20s for the Poconos, and in the low to mid 30s for
most of NJ and southeast PA. The urban corridor from Trenton to
Wilmington will be several degrees warmer, generally in the
upper 30s to low 40s, and lows will be in the mid to upper 30s
in the Delmarva. Depending on how radiational cooling develops,
it is possible for temperatures to be even colder than this, and
possible for the growing season to end in several more areas.

The caveat to the low temperature forecast Tuesday night is
that high pressure will pass through the region, and mid and
high clouds associated with a developing warm from to the west
will begin to spread east sometime Tuesday night. This will have
a major impact on the low temperature forecast, as if those
clouds arrive earlier than currently anticipated, lows would end
up being several degrees warmer than currently forecast. If
later, then temperatures will be colder.

With the approach of that warm front on Wednesday, some showers
are possible for western zones late in the day, but it looks as
if any showers will hold off until Wednesday night. Model QPF
fields are light, so not expecting much rainfall.

Cold front moves through the Great Lakes and Ohio Valley late
in the week, and may begin to approach the western Appalachians
by Thursday. Some showers are possible with its passage, but
model QPF fields remain light as the bulk of the upper level
energy will pass north of the region based on latest model
guidance.

High pressure returns for the start of the weekend, and then
another frontal system may impact the area late in the weekend.

After highs generally in the 50s Tuesday and Wednesday, return
flow sets up to being unseasonable warmth to the region again
for the end of the work week with highs in the 60s and possibly
into the low 70s. More seasonal temperatures expected for the
weekend.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Ceilings early this evening from IFR to VFR, however a
period of prevailing MVFR/IFR ceilings is expected. Rain heavy at
times will continue to track northward across the region resulting
in significant visibility restrictions at times, however it will
taper off from south to north overnight for most terminals. KRDG and
KABE should continue with rain through the night. Winds shift from
the east-northeast and north to west-northwest overnight and
increase with gusts of 30-40 knots toward morning.

Monday...VFR conditions return in the morning as clouds clear from
south to north and showers end. West-northwest winds around 20 knots
with gusts to around 40 knots through the morning, then gradually
diminish during the afternoon.

OUTLOOK...
Monday night through Wednesday: VFR, winds generally around or
under 10 knots.

Wednesday night through Friday: Sub-VFR conditions in scattered
showers. Winds still expected to be near or under 10 knots.

&&

.MARINE...
Gale warnings and poor overall weather into early Monday. Rain
ends early Monday, but strong wind gusts will continue into the
afternoon. Marine related headlines will remain as is. There is
a very small chc for a tstm this evening, but will keep this
out of the fcst for now, with the chances of this becoming less
with time.

Outlook...
Monday night through Tuesday...SCA conditions expected on at
least the ocean waters due to gusty westerly flow and lingering
high season.

Tuesday night through Friday...Sub-SCA conditions expected.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 4 AM EDT Monday for PAZ054-055-061-062.
     Wind Advisory from 6 AM to noon EDT Monday for PAZ106.
     Flash Flood Watch until midnight EDT tonight for PAZ070-071-
     104>106.
     Wind Advisory from 2 AM to noon EDT Monday for PAZ054-055-
     060>062-070-071-101>105.
NJ...Flash Flood Watch until 4 AM EDT Monday for NJZ001-007-008.
     Wind Advisory from 6 AM to noon EDT Monday for NJZ001-007>010-
     012>015-019-020-026-027.
     Flash Flood Watch until midnight EDT tonight for NJZ009-010-
     012>027.
     Wind Advisory from 2 AM to noon EDT Monday for NJZ016>018-
     021>025.
DE...Wind Advisory from 2 AM to noon EDT Monday for DEZ001>004.
MD...Wind Advisory from 2 AM to noon EDT Monday for MDZ008-012-015-
     019-020.
MARINE...Gale Warning until 6 PM EDT Monday for ANZ450>455.
     Gale Warning until 6 PM EDT Monday for ANZ430-431.

&&

Synopsis...MPS
Near Term...Gorse
Short Term...O'Hara
Long Term...MPS
Aviation...Gorse/MPS
Marine...MPS/O'Hara
Hazardous weather outlook, Oct 29, 3:13 PM EDT, 4 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
313 PM EDT Sun Oct 29 2017

DEZ001>004-MDZ008-012-015-019-020-PAZ060-101>103-302200-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Berks-Western Chester-Eastern Chester-
Western Montgomery-
313 PM EDT Sun Oct 29 2017

...WIND ADVISORY IN EFFECT FROM 2 AM TO NOON EDT MONDAY...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, east central
Pennsylvania and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ054-055-061-062-302200-
Carbon-Monroe-Lehigh-Northampton-
313 PM EDT Sun Oct 29 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WIND ADVISORY IN EFFECT FROM 2 AM TO NOON EDT MONDAY...

This Hazardous Weather Outlook is for east central Pennsylvania and
northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ001-007-008-302200-
Sussex-Warren-Morris-
313 PM EDT Sun Oct 29 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WIND ADVISORY IN EFFECT FROM 6 AM TO NOON EDT MONDAY...

This Hazardous Weather Outlook is for northern New Jersey.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ016>018-021>025-PAZ070-071-104-105-302200-
Salem-Gloucester-Camden-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Delaware-Philadelphia-
Eastern Montgomery-Upper Bucks-
313 PM EDT Sun Oct 29 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...WIND ADVISORY IN EFFECT FROM 2 AM TO NOON EDT MONDAY...

This Hazardous Weather Outlook is for southern New Jersey and
southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ009-010-012>015-019-020-026-027-PAZ106-302200-
Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth-
Mercer-Northwestern Burlington-Ocean-Coastal Ocean-
Southeastern Burlington-Lower Bucks-
313 PM EDT Sun Oct 29 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...WIND ADVISORY IN EFFECT FROM 6 AM TO NOON EDT MONDAY...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey and southeast
Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ450>455-302200-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
313 PM EDT Sun Oct 29 2017

...GALE WARNING IN EFFECT UNTIL 6 PM EDT MONDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-302200-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
313 PM EDT Sun Oct 29 2017

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT
MONDAY...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MPS

In the hours before

Local storm report, Oct 29, 4:20 PM EDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EDT SUN OCT 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HEAVY RAIN       HOWELL TWP              40.19N  74.20W
10/29/2017  M2.77 INCH       MONMOUTH           NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1701661

LF
Local storm report, Oct 29, 4:24 PM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
424 PM EDT SUN OCT 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HEAVY RAIN       KEYPORT                 40.43N  74.20W
10/29/2017  M2.00 INCH       MONMOUTH           NJ   TRAINED SPOTTER

0406 PM     HEAVY RAIN       HARVEY CEDARS           39.70N  74.14W
10/29/2017  M2.28 INCH       OCEAN              NJ   NJWXNET

0407 PM     HEAVY RAIN       BERKELEY TWP            39.93N  74.27W
10/29/2017  M1.97 INCH       OCEAN              NJ   NJWXNET

0407 PM     HEAVY RAIN       WALL TWP                40.17N  74.08W
10/29/2017  M2.21 INCH       MONMOUTH           NJ   NJWXNET

0408 PM     HEAVY RAIN       HOLMDEL                 40.35N  74.18W
10/29/2017  M2.28 INCH       MONMOUTH           NJ   NJWXNET

0410 PM     HEAVY RAIN       WARETOWN                39.79N  74.19W
10/29/2017  E3.00 INCH       OCEAN              NJ   SOCIAL MEDIA

0420 PM     HEAVY RAIN       HOWELL TWP              40.19N  74.20W
10/29/2017  M2.77 INCH       MONMOUTH           NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1701663 PHI1701657 PHI1701658 PHI1701659 PHI1701660
PHI1701662 PHI1701661

LF
Local storm report, Oct 29, 5:39 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
539 PM EDT SUN OCT 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       MANASQUAN               40.11N  74.04W
10/29/2017  M2.30 INCH       MONMOUTH           NJ   SOCIAL MEDIA

&&

EVENT NUMBER PHI1701664

GORSE
Local storm report, Oct 29, 5:55 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
555 PM EDT SUN OCT 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HEAVY RAIN       KEYPORT                 40.43N  74.20W
10/29/2017  M2.00 INCH       MONMOUTH           NJ   TRAINED SPOTTER

0406 PM     HEAVY RAIN       HARVEY CEDARS           39.70N  74.14W
10/29/2017  M2.28 INCH       OCEAN              NJ   NJWXNET

0407 PM     HEAVY RAIN       BERKELEY TWP            39.93N  74.27W
10/29/2017  M1.97 INCH       OCEAN              NJ   NJWXNET

0407 PM     HEAVY RAIN       WALL TWP                40.17N  74.08W
10/29/2017  M2.21 INCH       MONMOUTH           NJ   NJWXNET

0408 PM     HEAVY RAIN       HOLMDEL                 40.35N  74.18W
10/29/2017  M2.28 INCH       MONMOUTH           NJ   NJWXNET

0410 PM     HEAVY RAIN       WARETOWN                39.79N  74.19W
10/29/2017  E3.00 INCH       OCEAN              NJ   SOCIAL MEDIA

0420 PM     HEAVY RAIN       HOWELL TWP              40.19N  74.20W
10/29/2017  M2.77 INCH       MONMOUTH           NJ   TRAINED SPOTTER

0530 PM     HEAVY RAIN       MANASQUAN               40.11N  74.04W
10/29/2017  M2.30 INCH       MONMOUTH           NJ   SOCIAL MEDIA

0540 PM     HEAVY RAIN       HOLMDEL                 40.35N  74.18W
10/29/2017  M2.88 INCH       MONMOUTH           NJ   NJWXNET

0540 PM     HEAVY RAIN       HARVEY CEDARS           39.70N  74.14W
10/29/2017  M2.59 INCH       OCEAN              NJ   NJWXNET

0540 PM     HEAVY RAIN       HOWELL TWP              40.19N  74.20W
10/29/2017  M2.49 INCH       MONMOUTH           NJ   NJWXNET

0540 PM     HEAVY RAIN       BERKELEY TWP            39.93N  74.27W
10/29/2017  M2.38 INCH       OCEAN              NJ   NJWXNET

0543 PM     HEAVY RAIN       WALL TWP                40.17N  74.08W
10/29/2017  M2.48 INCH       MONMOUTH           NJ   NJWXNET

0545 PM     HEAVY RAIN       TOMS RIVER              39.95N  74.20W
10/29/2017  M2.37 INCH       OCEAN              NJ   NJWXNET

0546 PM     HEAVY RAIN       POINT PLEASANT          40.08N  74.07W
10/29/2017  M2.30 INCH       OCEAN              NJ   NJWXNET

&&

EVENT NUMBER PHI1701663 PHI1701657 PHI1701658 PHI1701659 PHI1701660
PHI1701662 PHI1701661 PHI1701664 PHI1701666 PHI1701667 PHI1701668
PHI1701670 PHI1701669 PHI1701671 PHI1701672

IOVINO
Local storm report, Oct 29, 6:41 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
641 PM EDT SUN OCT 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HEAVY RAIN       FREEHOLD                40.26N  74.28W
10/29/2017  M2.57 INCH       MONMOUTH           NJ   COCORAHS

&&

EVENT NUMBER PHI1701673

IOVINO
Local storm report, Oct 29, 7:45 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
745 PM EDT SUN OCT 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HEAVY RAIN       FREEHOLD                40.26N  74.28W
10/29/2017  M2.57 INCH       MONMOUTH           NJ   COCORAHS

0727 PM     HEAVY RAIN       SEAFORD                 38.65N  75.62W
10/29/2017  M2.01 INCH       SUSSEX             DE   DEOS

0728 PM     HEAVY RAIN       LAUREL                  38.55N  75.57W
10/29/2017  M2.10 INCH       SUSSEX             DE   DEOS

0729 PM     HEAVY RAIN       STOCKLEY                38.64N  75.34W
10/29/2017  M2.22 INCH       SUSSEX             DE   DEOS

0730 PM     HEAVY RAIN       HARBESON                38.72N  75.28W
10/29/2017  M2.23 INCH       SUSSEX             DE   DEOS

0731 PM     HEAVY RAIN       REHOBOTH BEACH          38.72N  75.08W
10/29/2017  M2.04 INCH       SUSSEX             DE   DEOS

0732 PM     HEAVY RAIN       BETHANY BEACH           38.54N  75.07W
10/29/2017  M2.28 INCH       SUSSEX             DE   DEOS

0733 PM     HEAVY RAIN       HARVEY CEDARS           39.70N  74.14W
10/29/2017  M3.21 INCH       OCEAN              NJ   NJWXNET

0734 PM     HEAVY RAIN       HOLMDEL                 40.35N  74.18W
10/29/2017  M3.12 INCH       MONMOUTH           NJ   NJWXNET

0734 PM     HEAVY RAIN       HOWELL TWP              40.19N  74.20W
10/29/2017  M2.87 INCH       MONMOUTH           NJ   NJWXNET

0735 PM     HEAVY RAIN       WALL TWP                40.17N  74.08W
10/29/2017  M2.77 INCH       MONMOUTH           NJ   NJWXNET

0735 PM     HEAVY RAIN       BERKELEY TWP            39.93N  74.27W
10/29/2017  M2.76 INCH       OCEAN              NJ   NJWXNET

0736 PM     HEAVY RAIN       TOMS RIVER              39.95N  74.20W
10/29/2017  M2.74 INCH       OCEAN              NJ   NJWXNET

0737 PM     HEAVY RAIN       POINT PLEASANT          40.08N  74.07W
10/29/2017  M2.66 INCH       OCEAN              NJ   NJWXNET

0737 PM     HEAVY RAIN       MOORESTOWN              39.97N  74.94W
10/29/2017  M2.43 INCH       BURLINGTON         NJ   NJWXNET

0738 PM     HEAVY RAIN       ATLANTIC CITY           39.38N  74.45W
10/29/2017  M2.39 INCH       ATLANTIC           NJ   NJWXNET

0740 PM     HEAVY RAIN       RANDOLPH TWP            40.85N  74.57W
10/29/2017  M2.50 INCH       MORRIS             NJ   COCORAHS

0742 PM     HEAVY RAIN       LAKEWOOD                40.10N  74.22W
10/29/2017  M3.05 INCH       OCEAN              NJ   MESONET

0742 PM     HEAVY RAIN       OCEANVILLE              39.47N  74.46W
10/29/2017  M2.49 INCH       ATLANTIC           NJ   MESONET

0743 PM     HEAVY RAIN       MORRIS PLAINS           40.84N  74.48W
10/29/2017  M2.36 INCH       MORRIS             NJ   MESONET

&&

EVENT NUMBER PHI1701673 PHI1701674 PHI1701675 PHI1701676 PHI1701677
PHI1701678 PHI1701679 PHI1701680 PHI1701681 PHI1701682 PHI1701683
PHI1701684 PHI1701685 PHI1701686 PHI1701687 PHI1701688 PHI1701689
PHI1701690 PHI1701691 PHI1701692

IOVINO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 8:30 PM EDTAreal Flood AdvisoryPHICarbon, Lehigh, Monroe, Northampton6 hr
Oct 29, 10:01 PM EDTAreal Flood WarningPHIBucks, Delaware, Montgomery, Philadelphia6 hr
Oct 30, 12:00 AM EDTCoastal Flood AdvisoryPHICaroline, Queen Anne's, Talbot4 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2017Areal Flood Warnings in Maryland, 2017Areal Flood Warnings in Delaware, 2017Every areal flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.